RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 28, Number 1  


Partial Differential Equations
On the regularized trace of a higher-order differential operator with a bounded operator coefficient
M. S. Almamedov, V. I. Katanova
3
Boundary value problems for a parabolic equation, and boundary integral equations
E. A. Baderko
17
Criteria for the Bessel property and the Riesz basis property of systems of root functions of differential operators. II
V. D. Budaev
23
On a uniform estimate for the asymptotic solution of the Cauchy problem for a singularly perturbed wave equation
A. Burkitov, T. Sh. Kal'menov
33
A plane mixed problem with delay conditions for a hyperbolic equation
A. I. Vagabov
41
On elementary nonlinear problems
A. A. Dezin
52
Some properties of the solutions as $t\to\infty$ of the iterated heat equation
V. N. Denisov
59
On the asymptotics of the spectral function of differential operators in $L_p(M)$
V. V. Dubrovskii
69
On a problem conjugate to the generalized Tricomi problem for the Lavrent'ev–Bitsadze equation
N. O. Egisbaev, M. A. Sadybekov
75
Boundary value problems of Bitsadze–Samarskiǐ type for systems that are elliptic in the Douglas–Nirenberg sense
N. A. Zhura
81
Differential equations of hyperbolic type
E. A. Larionov
91
Sharp estimates, with respect to order, for root functions of a second-order elliptic operator
A. S. Makin
97
Some boundary value problems for equations of mixed type
E. I. Moiseev
110
Generalized solutions for the Whitham equation
P. I. Naumkin, I. A. Shishmarev
121
Absolute convergence of spectral expansions of operators with a singularity
V. S. Serov
127
On the Fredholm property of a system of pseudodifferential equations in the problem of diffraction by a bounded screen
Yu. G. Smirnov
136
On a Carleman-type problem for elliptic systems
A. P. Soldatov
143
On the problem of the continuation of solutions for elliptic equations
B. Yu. Sternin, V. E. Shatalov
152
On the asymptotic behavior with respect to the small parameter of a boundary value problem for a second-order quasilinear elliptic equation that degenerates into a parabolic one
R. A. Èyubov
163

Short Communications
Completeness and minimality of a trigonometric system of functions
B. T. Bilalov
170
A nonlocal boundary value problem for a parabolic-hyperbolic equation with a characteristic line of change of type
O. A. Repin
173
Spectral properties of a class of boundary value problems for a parabolic-hyperbolic equation
M. A. Sadybekov, G. D. Toyzhanova
176
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019